# SDR CALA2015041393523

- Difficulty date: April 12, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 42,084 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNING TO FIELD DUE TO UNABLE TO PRESSURIZE.  SKIN VLV FAULT.  ALSO REF DF96 SKIN EXCH INLET BYPASS VLV CURRENTLY ON MEL.  PFR SHOWS SEVERAL FAULTS VENT AVNCS SYS FAULT, VENT SKIN VLV FAULT & VENT BLOWER FAULT.  CFDS MSGS, INLET BYPASS V16HQ, SKIN AIR OUTLET V 22HQ.  R & R 16HQ AVIONICS VENTILATION SKIN EXCHANGE INLET BYPASS VLV IAW AMM 212655-000-001-B.  OPERATIONS CHECKED NORMAL IAW 21-26-55-710-001-A.
